HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Pain Management (https://www.healthboards.com/boards/pain-management/)
-   -   Cymbalta and Percoet 7.5 (https://www.healthboards.com/boards/pain-management/565789-cymbalta-percoet-7-5-a.html)

2young2hurt 01-04-2008 06:00 AM

Cymbalta and Percoet 7.5
 
I have been on 7.5 mg Percocets for almost a year and GP feels I may be developing a tolerance. He presribed Cymbalta 30 mg to be taken in morning to help with pain ( Degenerative Disc disease, compressed L 4 L 5 ). My question is how does Cymbalta work and how long does the side effects last ( Mainly for me feeling TIRED )

skych 01-04-2008 06:08 AM

Re: Cymbalta and Percoet 7.5
 
Hello 2Young,

Welcom to the board.

When I started to take the Cymbalta my side effects only lasted for 2 weeks. The tired part maybe a little longer than that.

Once again welcome and I am glad to start to get to know you!

You might want to share a bit more about yourself and get to know some other people.

This is a great place to find support. I love this borad and the peple that are here are very nice.

I hope to see you around.

Chrissy

Arthr Itis 01-04-2008 06:38 AM

Re: Cymbalta and Percoet 7.5
 
Welcome 2young2hurt. I've been on Cymbalta for over three years now along with Gabapentin, trazadone and oxycontin. With all these things running in my body I always feel tired.
One has to look at the bright side though. If I wasn't tired and actually had some energy I would probably go out and do stupid stuff that would jack my pain up. So tired and lethargic isn't all bad.
Fred

brianpain33 01-04-2008 01:47 PM

Re: Cymbalta and Percoet 7.5
 
If the Cymbalta is making you tired then take it at night instead of in the morning. Anti-depressants effect people differently like when I started on Effexor, I tried taking it at night and couldn't sleep. So now I take it in the morning and it gives me some energy. My psychiatrist always said if a medications side effect is drowsiness then take it at night because you won't realize the side effect when you are asleep. Makes sense. I would say if after 2 weeks of being on it you still are too tired to function then stop taking it. The longer you take it, you will become dependent on it and have to taper down to get off of it. I took it for 2 months and it took me 3-4 weeks to taper down and get off of it with minimal withdrawal symptoms. Keep coming back and let us know your situation.

Brian

butrfligirl28 01-04-2008 02:46 PM

Re: Cymbalta and Percoet 7.5
 
I agree with Brian to take it at night. I also think that after a week or two, if you are still tolerating it okay, to go up to 60mgs a day. I had side effects for about a week and was actually worried about the increase, but it didn't bother me at all.

After about 4 weeks, WOW did I notice a difference! Not only did my nerve pain (burning and stabbing in my case) get alot better, but my mood is better, and I am not as anxious or irritable. My fiance and family love it! :) LOL

Stick with it. The side effects will get better. I pray that it helps you as much as it helps me!

Amanda


All times are GMT -7. The time now is 02:47 PM.